# SDR CA111107002

- Difficulty date: November 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Aircraft time: 8,210 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Strip
- Part number: 10515150
- Condition: Debonded
- Location: M/R Blade
- Component: M/R Blade, 10515150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION OF MAIN ROTOR SYS PRIOR TO ACFT DEPARTURE.  THE ENGINEER WAS TAKING A VISUAL LOOK DOWN THE LENGTH OF THE BLADES WHILE STANDING ON THE MX STEP. DUE TO THE ANGLE OF THE SUN ON THE ROTOR BLADES, NOTICED A STRANGE SHADOW ON THE UPPER SURFACE OF THE BLUE BLADE.  UPON FURTHER INSPECTION OF THE BLUE MAIN ROTOR BLADE, IT WAS DISCOVERED THAT THE L/E STRIP HAD COME COMPLETELY DEBONDED ON THE UPPER SURFACE.  THE DEBONDING RUNS THE COMPLETE LENGTH OF THE STRIP`S UPPER SURFACE.  THE DEBONDING ACTUALLY HAS STARTED TO LIFT THE TAPE THAT COVERS THE SCARF JOINTS.  ACFT WAS RETURNED TO THE HANGAR AND ALL 4 ROTOR BLADES WERE REPLACED.
